Publication
Title
Multiple access algorithms without feedback using combinatorial designs
Author
Abstract
Language
English
Source (journal)
IEEE transactions on communications. - New York, N.Y.
Publication
New York, N.Y. : 2009
ISSN
0090-6778
Volume/pages
57:9(2009), p. 2724-2733
ISI
000269798600031
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.12.2009
Last edited 18.05.2018
To cite this reference